# SDR SWAA2021021644138

- Difficulty date: January 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 947.5 AND STR 26L AT AFT CARGO COMPARTMENT / REPLACED ANGLE SUPPORT LOCATED BS947.5 AND STR 26L AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG #149A8103 REV.-
